I had a urine test done last week because I been having a little pain. Currently taking peginterferon and copegus for hepatitis c treatment. Been on it for 7 months now. Anyway my urine test showed, cloudy, glucose 150, trace of protein and hemoglobin. Urobilinogen was elevated. A few crystals and rbc was 3-5. My sister had a kidney transplant 11 years ago due to scarring of kidneys. My father, my 2 sisters and I have always had red blood cells in urine. They never could find out why. Is any of this due to my medications?
Cloudy urine is caused by blood in urine, UTI, bladder infection, kidney stones, gonorrhea and other causes. Glucose can be seen in diabetes mellitus, pheochromocytoma or it can be transient stress induced.Urobiliongen in urine is seen in UTI or hepatitis. Trace protein can be seen in normal persons also. The presence of 3-5 RBCs in urine can be seen in urinary tract infection; kidney stone etc. and is an indication of further testing. Any test result should be correlated clinically. Discuss your test results with your doctor. I hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.